# SDR DL76L041097

- Difficulty date: December 14, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 33,642 hours, 5,330 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 251050045
- Part serial: 78KN
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN FWD CABIN AREA.  ISOLATED COMPONENTS AND FOUND FWD GALLEY CHILLER TO BE THE CAUSE.  REPLACED SAME.
